# SDR DHL2001709012

- Difficulty date: September 11, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL NOSE GEAR INDICATION WENT FROM DOWN AND LOCKED 3 GREEN TO UNSAFE.  VISUALLY CONFIRMED GEAR DOWN AND LOCKED.  ON FINAL GEAR WENT FROM UNSAFE TO DOWN AND LOCKED.  INSTALLED NEW NOSE GEAR LOCK AND POSITION CONTROL SWITCH IAW B-MM 32-61-01, OPS CHECK GOOD.
